Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2009
Number of items: 1.

2009

Mukandavire, Z; Chiyaka, C; Garira, W; Musuka, G; (2009) Mathematical analysis of a sex-structured HIV/AIDS model with a discrete time delay. Nonlinear analysis, theory, methods & applications, 71 (3-4). pp. 1082-1093. ISSN 0362-546X DOI: 10.1016/j.na.2008.11.026 Full text not available from this repository.

This list was generated on Sat Nov 11 19:01:28 2017 GMT.